Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Inequality of spectral bound and growth bound for positive semigroups in rearrangement invariant Banach function spaces

  • 45 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    W.Arendt, Spectrum and growth of positive semigroups. In: Evolution Equations, G. Ferreyra, G. R. Goldstein, F. Neubrander, eds., Lecture Notes in Pure and Appl. Math.168, 21–28 (1994).

  2. [2]

    C.Bennett and R.Sharpley, Interpolation of Operators. Pure and Applied Mathematics129, Boston 1988.

  3. [3]

    G. Greiner, J. Voigt andM. Wolff, On the spectral bound of the generator of semigroups of positive operators. J Operator Theory5, 245–256 (1981).

  4. [4]

    E. de Jonge, The triangle inequality for positive singular functionals on some classes of normed Köthe spaces I, II. Indag. Math.37, 48–69 (1975).

  5. [5]

    S. G.Krein, Y. I.Petunin and E. M.Semenov, Interpolation of Linear Operators. Transl. Math. Monogr.54, Providence 1982.

  6. [6]

    R.Nagel, ed., One-parameter semigroups of positive operators. LNM1184, Berlin-Heidelberg-New York-Tokyo 1986.

  7. [7]

    A.Pazy, Semigroups of linear operators and applications to partial differential equations. Berlin-Heidelberg-New York 1983.

  8. [8]

    L. Weis, The stability of positive semigroups onL p spaces. Proc. Amer. Math. Soc.123, 3089–3094 (1995).

  9. [9]

    A. C.Zaanen, Riesz Spaces II. North Holland Math. Library30, Amsterdam 1983.

  10. [10]

    J. Zabczyk, Remarks on the control of discrete-time distributed parameter systems. SIAM J. Control12, 721–735 (1974).

Download references

Author information

Additional information

Supported by an Individual Fellowship from the Human Capital and Mobility programme of the European Communities

Rights and permissions

Reprints and Permissions

About this article

Cite this article

van Neerven, J.M.A.M. Inequality of spectral bound and growth bound for positive semigroups in rearrangement invariant Banach function spaces. Arch. Math 66, 406–416 (1996). https://doi.org/10.1007/BF01781559

Download citation

Keywords

  • Function Space
  • Banach Function Space
  • Positive Semigroup
  • Rearrangement Invariant Banach Function Space